# SDR ASAA2017122723022

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 35,448 hours, 10,652 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

USED SATCOM DURING FLIGHT, RECEIVED OK, UNABLE TO TRANSMIT ON BOTH SAT 1 OR SAT 2,  ATTEMPTED NUMEROUS TIMES.  ACFT GROUNDED.  RAN THE SYSTEM TEST IAW AMM 23-15-00,  SYSTEM OP CHECKED GOOD.
